International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 1, Pages 93-96
Blumberg property versus almost continuity
Department of Mathematical and Computer Sciences, Youngstown State University, Youngstown 44555, OH, USA
Received 21 May 1986
Copyright © 1987 Z. Piotrowski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Some relations between the Blumberg property and almost continuity are
established. A problem of S.-Y. Lin and Y.-F. Lin is completely resolved.